# SDR SIMA20130507012

- Difficulty date: May 7, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 23,795 hours, 20,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LAST 3 FLOOR EMERGENCY LIGHTS INOPERABLE. THE ACFT WAS REMOVED FROM SERVICE.  R & R WITH NEW AND SERVICEABLE NR 4 BATTERY AND POWER SUPPLY IAW AMM 33-50-04.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
